Please use this identifier to cite or link to this item:
Title: The Diversity of Categoricity Without Delay
Authors: Kalimullin, I. S.
Melnikov, A. G.
Ng, Keng Meng
Keywords: Fully primitive recursivity
Issue Date: 2017
Source: Kalimullin, I. S., Melnikov, A. G., & Ng, K. M. (2017). The Diversity of Categoricity Without Delay. Algebra and Logic, 56(2), 171-177.
Series/Report no.: Algebra and Logic
Abstract: We suggest several new ways to compare fully primitive recursive presentations of a structure. Properties of this kind have never been seen in computable structure theory. We prove that these new de nitions are non-equivalent. In this note we give only proof sketches, complete proof will appear in the full version of the paper.
ISSN: 0002-5232
DOI: 10.1007/s10469-017-9437-6
Schools: School of Physical and Mathematical Sciences 
Rights: © 2017 Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Algebra and Logic, Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
The diversity of categoricity without delay.pdf256.56 kBAdobe PDFThumbnail

Citations 20

Updated on Jul 20, 2024

Web of ScienceTM
Citations 20

Updated on Oct 30, 2023

Page view(s) 50

Updated on Jul 23, 2024

Download(s) 50

Updated on Jul 23, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.